Connections, compatible with the Riemannian metrics in the theory of statistical manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1994), pp. 62-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_3_a11,
author = {A. A. Rylov},
title = {Connections, compatible with the {Riemannian} metrics in the theory of statistical manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--64},
year = {1994},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_3_a11/}
}
A. A. Rylov. Connections, compatible with the Riemannian metrics in the theory of statistical manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1994), pp. 62-64. http://geodesic.mathdoc.fr/item/IVM_1994_3_a11/